That's a lot of meds,all good ones. The wellbutrin takes three weeks to start working so it is unlikely it is the cause; more likely your fear of changing meds, although it is a good idea to cut down and keep the number of meds as low as possible. No one knows if it is the new mixture, but if you want to find out, ask your doctor about stopping the latest one, wellbutrin, to see if that is the cause.
I started taking Wellbutrin XL 150mg a day about 2 weeks ago. I needed to start something new because the Lexapro 10mg I was on for 2 years made me gain so much weight and I had a loss of libido. From what I read the Wellbutrin acts like a time released stimulant. I have anxiety very bad also and it did somewhat heighten my GAD. I'm actually more concerned about the withdrawal effects of Lexapro from getting the brain zaps for the pass 3 days.
I can't really say anything about the anxiety subsiding or not since I haven't been on it that long, but I'll check back in on this post in the next week or so. Best way to help anxiety is to do the relaxation technique tapes, and / or talk to a psychologist. In my opinion of course...
Best of luck to you.
i started 150mg of wellbutrin in january....i fought with myself for months that i wasnt depressed...finally after an anxiety attack in the shower and some fights with loved ones..i went to the drs, wellbutrin has worked wonders for me, and ive lost a lot of weight (i had put on almost 20lbs in a month, before being diagnosed)granted i have changed my eating habits and have been working out regularly. The first week i was on it, i noticed i clenched my teeth a lot(dont know if i was just being paranoid)and my stomach was a little upset. The dr had orginally put me on the 300mg..and then took it down to the 150. I had no sex drive before the wellbutrin, now i do...I cant say enough for wellbutrin and how its worked for me, but just because its right for me..does not mean its right for you...talk to your dr about another med
My family doctor prescribed me Wellbutrin as well. I have had no relief from SSRI's, having tried them all, includin Cymbalta. I have CFIDS/Fibromyalgia and SSRI's make me absolutely SOMNOLENT in addition to destroying my sex drive/response. I also have PTSD and a history of GAD due to experiences in the military and other life experiences so take Buspar for anxiety. After my second dose of 150mg of Wellbutrin I had my first anxiety attack in over 6 months. I am hoping it is just an adjustment phase or possibly just anxiety over being on a new med. I am also concerned because I am having trouble sleeping. If anyone has had similar experiences or if the doctor has any reassurance or suggestions I would be happy to hear it. Suffering from chronic pain from traumatic injury as well as the CFIDS as I do, some kind of antidepessant is absolutely vital to me, so I am highly motivated to make this work. Thanks for listening!
i am also very curious about welbutrin and panic. have been taking tofranil for many years, but my doctor has suggested welbutrin because i am having weight problmes with tofranil. i'm worried that my panic attacks will return with welbutrin. right now i'm just cutting back on the tofranil and will start adding welbutrin this week while continuing to cut back on the other. also have xanex if needed.
well, i'm on my third week on wellbutrin and am updating my experience. still suffer from the anxiety which for me means tingles in the head and legs and tightness around head plus just overall feeling really bad and tightness in throat. i've been taking the xanax as prescribed by my psych. one day i had to take four of them but am only suppose to take three. today is the FIRST time that i have so far only taken 1/2 of one pill and it's 2:00 in the afternoon. may have to take another one later on. the bad thing about taking the xanax is that it clouds up my head and makes me feel depressed so it defeats the purpose although i need it for the anxiety. i see my psych later next week and he's suppose to up my wellbutrin sr to 350mg plus start to wean me off all the other ssri's and depakote i've been on. i am nervous about weaning off the other meds because i know the agony that it can be. i have a very difficult and responsible job and it's hard to cope when my heads all weirded out all day. i'm sure a lot of you can relate!! i'll update as things progress. i'm praying about it every day. wishing the best for all of you!!
I STARTED TAKING WELLBUTRIN 4 DAYS AGO AND STOPPED THE LEXAPRO I HAD BEEN ON OVER TWO YEARS. I HAVE NOTICED A LITTLE ANXIETY AND FEEL MYSELF SORT OF LOSE MY TEMPER QUICKLY. I FELT VERY LITTLE EMOTION ON THE LEXAPRO, NO SEX DRIVE AND THE WEIGHT GAIN, WILL JUST CAUSE MORE ANXIETY AND DEPRESSION. I AM HOPING THE CHANGE OF MEDS WILL BE GOOD FOR ME BUT IT IS THE ADJUSTMENT PHASE I AM WORRIED ABOUT. I FEEL A LITTLE DIZZY, BUT THIS IS PROBABLY A SIDE EFFECT OF STOPPING THE LEXAPRO, MY DOCTOR SAID I COULD CONTINUE TO TAKE THE LEXAPRO AND TAKE LOWER AND LOWER DOSES UNTIL I SORT OF TAKE MYSELF OFF, THAT MAY HELP WITH THE DIZZINESS, I WILL WELCOME SOME EMOTION AND SEXUAL DESIRE AND THE NO WEIGHT GAIN IS SURE A PLUS, WILL POST LATER TO SEE HOW THE MEDS ARE DOING....ONLY 4 DAYS INTO THIS RIGHT NOW.
Just wanted to say...try not to focus on the side effects/dizziness, etc. As you probably just read, I have anxiety too, and our minds can be so powerful. CONSTANTLY talk to yourself (internally) and say positive reinforcing things..."This feels okay. It doesn't last long. I am getting better. I am proud of myself for this courage and effort. Etc." You have to substitute those thoughts in each time you start to think "Oh, now I am feeling anxiety." It will only help. Be strong and hang in there, take it moment by moment. I bet this new medicine will work great for you. Just give it time and all the courage you have!
Hi, I have never posted here but have been directed to this site after doing a search for SSRI and wellbutrin info. I have taken Zoloft 25mg for one year for panic attacks and anxiety. It worked wonders for me (it was during a pregnancy and stressful time), unfortunately the weight gain (ENORMOUS appetite - insatiable) and low libido are more than I can tolerate now. My doctor has put me on 100 mg Wellbutrin SR once a day to take along with my Zoloft (which I take at night). Today is the first day I have taken it. I HATE taking new medication, which I guess isn't a aurprise given my anxiety. Zoloft has helped a lot with the "what ifs" thinking. It has allowed me to do things that I had become unable to do (had awful panic attacks)like eat comfortably in restaurants, ride as a passenger in a car, etc. I had pretty typical places/triggers for panic disorder (stores, malls, movie theaters, etc). Anway, Wellbutrin seem to not be for the anxiety ridden, but she thought I should try it. I am keepng an open mind and hoping the Zoloft will counteract any anxiety feelings that may stir. I took it this morning and have felt perfectly fine until a half hour ago. Now I am just very nauseous. I am wondering at what point I can say one way or another what way I am affected by this med (in terms of side effects, not the weight loss and sexual part - I know that may take weeks).
HELP! The bouts of depression that i get manifest themselves in me with extreme fatigue,lathargy and physical weakness. For years i had been on celexa and it was working just fine. Suddenly it stopped working and i had my fatigue & weakness back. So my psychiatrist began me on the lower doses of wellbutrin while
weaning me off the celexa. After 3 weeks of misery the 300 mg dosage of wellbutrin finally kicked in and I was fine again. I was fine for 4 weeks and then i had another relapse. This time the psychiatrist upped my dosage of wellbutrin to 450mg and put me back on a low dose(10mg) of celexa. He thought maybe i should not have been weaned completely off the celexa. Anyway, it has
been 5 days now on this new combination of meds and i'm still miserable with the same above described symptoms. However,the increased wellbutrin did give me the side effect of paresthesia---whereby i have off & on numbness in 2 fingers(separate hands) and my big toe. Has anyone out there been through what i'm describing?
Hi Everyone, I can relate with alot of you. I was diagnosed a few months ago with Rapid Cycling Bipolar disorder. I has been an absolute rollercoaster. My Doctors have played with all kinds of Med's combinations. I am now on 1000mg Depakote, for the Mania, 150mg Wellbutrin to control the depression, and 10mg Trazodone for sleep. I am still experiencing horrible anxiety. I was on Xanax but became horribly addicted to it. I am tired all the time, and have no energy. I have had every test done known to man because of the horrible stomach problems I've had. Which started before the diagnoses of BP. I am only 31, and am thin. I always think the worst and have a terrible case of the what if. Anyone else suffer from Bipolar.
I just went to the doctor today to try something other than Zoloft, it was making me too tired and I started gaining weight, and sex drive? forget it none. It does really take an edge off the anxiety, but being tired all the time is just not an option when you have a 2 year old. The doctor said that I should try Wellbutrin and since I smoke I figured that may be good since its suppose to help stop smoking also. She also said since Wellbutrin doesn't help with the anxiety problem that I could take both Zoloft and Wellbutrin together. Now I know she's a doctor and I probably think I know more because I'm constantly reading stuff on the internet, but is that really safe? Has anybody out there been taking both and maybe has some advice. I mean it makes sense but it just seems like a lot of medicine to be taking. But then again I'm not a doctor. She just seemed to really have the attitude "oh it will be fine" but then I read stuff on the internet and I'm not so sure.